# SDR DALA2021082705082

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 46,974 hours, 24,006 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Corroded
- Location: Lt Aileron Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 - CORROSION ON LUG INBOARD BUSHING OF SERVO CONTROL ACTUATOR INBOARD HINGE OF LH AILERON. CORRECTIVE ACTION: REPLACED BUSHING ON I/B LUG I/B ACTUATOR FITTING AILERON LH WING AS PER CMM. (1925710)
